Sushil Jajodia
List of Math Publications 1977-1983


JOURNAL ARTICLES

  1. Sushil Jajodia, "Combinatorial equivalence between group presentations," Proc. of Amer. Math. Soc., vol. 85, no. 1, June 1982, pages 165-168. PDF
  2. Sushil Jajodia, "Spaces dominated by two-complexes," Proc. of Amer. Math. Soc., vol. 82, no. 2, June 1981, pages 288-290. PDF
  3. Sushil Jajodia, "On the two-realizability of chain complexes," Proc. of Amer. Math. Soc., vol. 81, no.1, January 1981, pages 125-128. PDF
  4. Sushil Jajodia, "Homotopy classification of Lens spaces for one-relator groups with torsion," Pacific Jour. of Mathematics, vol. 89, no. 2, August 1980, pages 301-311. PDF
  5. Sushil Jajodia and Bruce A. Magurn, "Surjective stability of units and simple homotopy type," Jour. of Pure and Applied Algebra, vol. 19, no. 1, July 1980, pages 45-58. PDF
  6. Sushil Jajodia, "On 2-dimensional CW-complexes with a single 2-cell," Pacific Journal of Mathematics, vol. 80, no. 1, January 1979, pages 191-203. PDF

BOOK CHAPTERS

  1. Sushil Jajodia and Bruce A. Magurn, "Realizing units as Whitehead torsion in low dimension," in Contemporary Mathematics, Vol. 20 (S. J. Lomonaco, Jr. ed.), Amer. Math. Soc., 1983, pages 153-163. PDF

THESIS

  1. "Low-dimensional CW-complexes with One-relator Fundamental Group," Ph.D. Thesis, University of Oregon, Eugene, June 1977 (Advisor: Professor Allan J. Sieradski).

Sushil Jajodia
Tue March 19, 2013